# SDR AT0000509

- Difficulty date: December 5, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND  VERTICAL STAB TAIL CONE HAS SURFACE CORROSION ON THE RIGHT AFT SIDE AND UNDER AFT SIDE.  REMOVED CORROSION ON VERTICAL STAB.  FABRICATED, TREATED AND INSTALLED DOUBLER IAW DC9 51-10-3, 51-30-1, 51-10-4.
